MAUDE Adverse Event Report:

Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 02/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Weight: (b)(6).It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
Interrupt af clinical study.Following an ablation procedure with an intellamap orion high resolution mapping catheter, two ultra ice plus catheters, an intellanav mifi open-irrigated catheter and a polaris x steerable diagnostic catheter, the patient was hospitalized due to a complaint of chest pain.The patient was given intravenous (iv) furosemide 40mg, methylprednisolone (solu-medrol) 125mg and lorazepam (ativan) 0.5mg and the event resolved.No further information was provided.

MDR Report Key9957116
Report Number2134265-2020-05059
Device Sequence Number11448369
Product Code DXK
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/14/2020
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2020
Initial Report FDA Received Date04/14/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTELLAMAP ORION HIGH RESOLUTION MAPPING CATHETER; POLARIS X STEERABLE DIAGNOSTIC CATHETER; ULTRA ICE PLUS CATHETER; ULTRA ICE PLUS CATHETER
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR